≡ ▼ LINKS
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Hypothyroid off Armour Thyroid for a few months

I was diagnosed to have low thyroid several years ago (like 20) and got a prescription for thyroid (do not recall which). A week later, they called me and told me it was a lab error, so I stopped the medication. I was depressed, weepy, extremely tired, drowsy, fall asleep at wheel or computer screen.

I took the thermometer test several times over years. Always had below 98.6 degrees.

I am now 60. Was diagnosed, again, to have hypothroid. Was on Armour thyroid a little over a year. Could not continue seeing practitioner.

Have been searching for other ways to be healthy. Diet/supplements/herbs, etc.

I am doing better but MUST use caffeine or some such stimulant to get any energy or mental clarity for my work (transcribing medical records).

I have always had cold feet and hands. Always been low energy. Since puberty, had to watch weight but not obese. With lots of exercise, weight okay.

Sometimes, have feelings of extreme weakness, first time I recall this was after birth of 6th child. Could barely walk up stairs, get off couch.
Bad periods. Have been constipated since childhood. Skin somewhat dry, rough. Callouses on feet, rough palms.

Hair falling out. Must have lost 2/3 last few years. Worse on high protein diet with quick weight loss. Stopped when juicing raw greens.

The fatigue and the constipation are the worst symptoms, plus mental fog.

When it started. ??? Born breech. Abused as child (not by parents). Parents divorced. Lived with grandparents 4 years. Dad remarried. Lived with him and stepmom till college. Got married, 6 kids, 5 episiotomies. Got divorced.

Usual childhood illnesses. Chickenpox, measles. Appendectomy as child. One broken arm as adult.

Try to eat healthy. No fast food (usually). Fresh fruits, vegetables. Brown rice. Whole grains.

I am reading a book that is supposed to help balance my hormones. One suggestion for hypothyroidism was thyroidinum. I got some but it was 30c and the book suggested 6c. After reading forum entries, not sure I should be on this, but if so, how can I adjust equivalant dosage?
 
  hypo60 on 2008-06-30
This is just a forum. Assume posts are not from medical professionals.

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.